# SDR 2009FA0000619

- Difficulty date: June 29, 2009
- Submitted: July 10, 2009
- Operation: General aviation
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Aircraft time: 5,421 hours, 7,209 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,637 hours, 3,894 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191701
- Part serial: M3076
- Condition: Debonded
- Location: M/R Head
- Part time: 1,188 hours, 1,653 cycles
- Component: Rotor Head
- Component part number: 355A31000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP, CRACKS WERE NOTED ON THE MAIN ROTOR STARFLEX IN 
ADHESIVE BOND FILLET THAT BONDS THE BUSH ONTO STARFLEX ARM.  THERE WAS NO INDICATION OF A BOND SEPARATION OR GAP BETWEEN BUSH AND STARFLEX.  UTILIZING THE PROCEDURE FROM MM 62.20.00.601 PARAGRAPH 7 A TEST WAS PERFORMED BY APPLING THE ROTOR BRAKE AND FLAPPING THE BLADE AND LEADING AND LAGGING THE BLADE TO CHECK FOR BOND SEPARATION BETWEEN BUSH AND STARFLEX ARM.  WITH NO MOVEMENT OR DISBONDING NOTED.  BUSH SLEEVE ASSY WAS THEN REMOVED TO FURTHER INSPECT BUSH.  BY GRIPPING THE BUSH WITH THE HAND IT COULD BE ROTATED ABOUT .0625 OF A TURN THUS CONFIRMING A DISBONDED BUSH WHICH IS CAUSE FOR REPLACEMENT OF THE STARFLEX ASSY.
